# SDR CALA2021041900504

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 103,547 hours, 10,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 3R EMER LIGHT POWER SUPPLY M33401 BATTERY PACK CAPACITY CHECK FAIL REF NR LP 9130103 DR 3R EMER LIGHT POWER SUPPLY M33401 BATTERY AND CHARGER REPLACE D AND TESTED NORMAL AS PER AMM 35-51-06 ADD EMP:V896958
